# SDR 96FDEA01510

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX 3RD BAY WEB AT STA 870 RBL 25.08 TO 45.61 POPPED FASTENER.  REMOVED CORRODED AREA AND INSTALLED DOUBLER PER EA 7-5771-28858.
